# SDR DALA2023072906151

- Difficulty date: July 28, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 690, CORROSION ON INTERCOSTAL LOWER FLOOR STRNGER RBL 2.90 BETWEEN LBL STA. 1500-1520 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: INTERCOSTAL LOWER FLOOR STRNGER RBL 2.90 BETWEEN LBL STA. 1500-1520 AT AFT CARGO COMPARTMENT WAS FABRICATED PER BOEING DWG AND PL: 146N5451, REV: C. AND REPLACED PER B757-200 SRM 51-40-02-0G PAR.4. AND PAR.7. (LP 2889724)
